# SDR USAA2010032690649

- Difficulty date: March 8, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,405 hours, 44,762 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546595
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED STRINGER CLIP AT BS 727A, S19L.  REPLACED STRINGER CLIP AT BS 727A, S19L IAW B737 SRM 51-40-02.
